# SDR QXEA0002974

- Difficulty date: October 31, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N483US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11233
- Aircraft time: 30,964 hours, 37,945 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Tool Damage
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- TOOLING MARK FOUND ON PARTIAL BULKHEAD LEFT HAND FORWARD SIDE AT FRAME 15635 ABOUT EVEN WITH STRINGER 18.  REPAIRED IAW FOKKER SRM 51-31-01, SRM 53-02-01, PAGE 11.
